# SDR AALA2019112989001

- Difficulty date: November 27, 2019
- Submitted: November 29, 2019
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 53,475 hours, 26,309 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516717
- Part serial: A14544RP
- Condition: Failed
- Location: Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPROTS SLIDE FAILED TO STAY ARMED IN FLIGHT ACCOMPANIED BY SLIDE MISSING ON ECAM PAGE DOORS FOR 1R. LATER IN FLIGHT SLIDE REARMED. MAINTENANCE REMOVED AND REPLACED R1 SLIDE IAW JOB CARD 26L00025010. OPS CHECK GOOD.
